Pacific Journal of Mathematics

The number of vectors jointly annihilated by two real quadratic forms determines the inertia of matrices in the associated pencil.

Frank Uhlig

Article information

Source
Pacific J. Math., Volume 49, Number 2 (1973), 537-542.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945117

Mathematical Reviews number (MathSciNet)
MR0352132

Zentralblatt MATH identifier
0291.15011

Subjects
Primary: 15A21: Canonical forms, reductions, classification

Citation

Uhlig, Frank. The number of vectors jointly annihilated by two real quadratic forms determines the inertia of matrices in the associated pencil. Pacific J. Math. 49 (1973), no. 2, 537--542. https://projecteuclid.org/euclid.pjm/1102945117


Export citation

References

  • [1] E. Calabi, Linear systems of real quadratic forms, Proc. Amer. Math. Soc, 15 (1964), 844-846.
  • [2] F. Uhlig, Definite and semidefinite matrices in a real symmetric matrix pencil, Pacific J. Math., 49 (1973), 561-568.
  • [3] F. Uhlig, On the maximal number of linearly independent real vectors simulta- neously annihilated by two real quadratic forms, Pacific J. Math., 49 (1973), 543-560.